# SDR A6WA200740165

- Difficulty date: April 1, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 11,818 hours, 10,510 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 706010
- Part serial: 623
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 19,540 hours, 16,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM RUNAWAY AFTER TAKEOFF, QRH COMPLIED WITH, RETURNED TO DEPARTURE.  REMOVED AND REPLACED HORIZONTAL STAB TRIM CONTROL UNIT IAW AMM REF 27-41-01 AND FOUND SERVICEABLE.  (K)
